MathSciNet Relay Station
MathSciNet bibliographic data
MR2829852 (2012h:62213) 62H12 (62F12 62J07)
Wu, Yichao; Li, Lexin Asymptotic properties of sufficient dimension reduction with a diverging number of predictors. Statist. Sinica 21 (2011), no. 2, 707–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement